Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 54, NWS Tulsa, OK

April 10, 2011Crawford County, Washington County, Arkansas; Adair County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 10, 2011, 11:44 PM CDT for Crawford County, Washington County, Arkansas; Adair County, Sequoyah County, Oklahoma. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2011, 11:44 PM CDT (04:44 UTC)
Expired
Apr 11, 2011, 12:30 AM CDT
In force
46 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Washington County, AR, Adair County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 52 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 12:30 AM CDTTSTM WND DMG3 Se Goshen, ARSEVERAL LARGE LIMBS DOWNED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 7:28 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 601 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
601 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1468 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

415 
WUUS54 KTSA 110444
SVRTSA
ARC033-143-OKC001-135-110530-
/O.NEW.KTSA.SV.W.0054.110411T0444Z-110411T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1144 PM CDT SUN APR 10 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  SOUTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 1230 AM CDT

* AT 1139 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 3 MILES NORTHWEST OF BUNCH TO 3 MILES SOUTHEAST OF
  BRUSHY...MOVING NORTHEAST AT 55 MPH.

  STORM HAZARDS INCLUDE...
  PING PONG BALL SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  SHORT...STILWELL...NATURAL DAM...LEE CREEK...STRICKLER...CHESTER...
  BLACKBURN...WINSLOW...WEST FORK...BRENTWOOD...GREENLAND AND ELKINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS AND A 
TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA.

&&

LAT...LON 3574 9396 3549 9470 3568 9481 3573 9481
      3615 9393
TIME...MOT...LOC 0444Z 242DEG 48KT 3575 9473 3555 9462

$$
3 follow-up statements
665 
WWUS54 KTSA 110500
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1200 AM CDT MON APR 11 2011

ARC033-143-OKC001-135-110530-
/O.CON.KTSA.SV.W.0054.000000T0000Z-110411T0530Z/
WASHINGTON AR-CRAWFORD AR-ADAIR OK-SEQUOYAH OK-
1200 AM CDT MON APR 11 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHEASTERN SEQUOYAH...SOUTHEASTERN ADAIR...NORTHERN CRAWFORD
AND SOUTHERN WASHINGTON COUNTIES...

AT 1156 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF MORROW TO ODELL TO SHORT...MOVING
NORTHEAST AT 55 MPH.

STORM HAZARDS INCLUDE...
DAMAGING HEN EGG SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...NATURAL
DAM...MORROW...LEE CREEK...STRICKLER...CLYDE...CANEHILL...
BLACKBURN...HOGEYE...WOOLSEY...CHESTER...WEST FORK...WINSLOW...
BRENTWOOD...WYOLA...MOUNT GAYLER...GREENLAND...ARNETT...HICKS...BLACK
OAK...SULPHUR CITY...DURHAM...BIDVILLE...GOSHEN...ELKINS...MAYFIELD
AND TUTTLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. 

SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY 
SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3574 9396 3554 9455 3582 9463 3615 9393
TIME...MOT...LOC 0459Z 242DEG 48KT 3584 9451 3576 9439
          3560 9443

$$
743 
WWUS54 KTSA 110506
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1206 AM CDT MON APR 11 2011

OKC001-135-110515-
/O.CAN.KTSA.SV.W.0054.000000T0000Z-110411T0530Z/
ADAIR OK-SEQUOYAH OK-
1206 AM CDT MON APR 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEQUOYAH AND
SOUTHEASTERN ADAIR COUNTIES IS CANCELLED...

LAT...LON 3574 9396 3558 9444 3558 9446 3586 9451
      3615 9393
TIME...MOT...LOC 0505Z 242DEG 48KT 3588 9442 3579 9430
          3563 9434

$$

ARC033-143-110530-
/O.CON.KTSA.SV.W.0054.000000T0000Z-110411T0530Z/
WASHINGTON AR-CRAWFORD AR-
1206 AM CDT MON APR 11 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHERN CRAWFORD AND SOUTHERN WASHINGTON COUNTIES...

AT 1201 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MORROW TO ODELL TO NATURAL DAM...MOVING NORTHEAST AT
55 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
STRICKLER...CLYDE...CANEHILL...BLACKBURN...HOGEYE...WOOLSEY...
CHESTER...WINSLOW...WEST FORK...BRENTWOOD...WYOLA...MOUNT GAYLER...
GREENLAND...ARNETT...HICKS...BLACK OAK...SULPHUR CITY...DURHAM...
BIDVILLE...ELKINS...GOSHEN...MAYFIELD AND TUTTLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING WIND AND 
HAIL. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE 
ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3574 9396 3558 9444 3558 9446 3586 9451
      3615 9393
TIME...MOT...LOC 0505Z 242DEG 48KT 3588 9442 3579 9430
          3563 9434

$$
705 
WWUS54 KTSA 110519
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1219 AM CDT MON APR 11 2011

ARC033-143-110530-
/O.CON.KTSA.SV.W.0054.000000T0000Z-110411T0530Z/
WASHINGTON AR-CRAWFORD AR-
1219 AM CDT MON APR 11 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHEASTERN CRAWFORD AND SOUTHEASTERN WASHINGTON COUNTIES...

AT 1218 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GREENLAND TO DURHAM TO CHESTER...MOVING NORTHEAST AT
55 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BLACK
OAK...DURHAM...CHESTER...ELKINS...TUTTLE...MOUNT GAYLER...GOSHEN...
MAYFIELD AND BIDVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A 
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3574 9396 3562 9430 3596 9431 3615 9393
TIME...MOT...LOC 0519Z 242DEG 48KT 3600 9417 3593 9397
          3566 9424

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 7:57 PM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, Apr 10, 7:57 PM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT SUN APR 10 2011

.UPDATE...

FORECAST WAS UPDATED TO INCLUDE TORNADO WATCH AND TO ADJUST POPS
THIS EVENING BASED ON LATEST SHORT-TERM MODEL GUIDANCE. SEE
DISCUSSION BELOW.

&&

.DISCUSSION...

THE DRYLINE HAS FOR ALL INTENT AND PURPOSES STALLED JUST TO THE
SOUTH AND EAST OF TULSA AND POINTS BACK TO THE SOUTHWEST. THE
DRYLINE STILL HAS SOME EASTWARD MOVEMENT ON THE NORTHERN END UP
TOWARD THE MIAMI AREA. CELLS THAT HAVE GONE UP ALONG THE DRYLINE
SO FAR THIS EVENING HAVE NOT BEEN IMPRESSIVE...THERE HAS BEEN SOME
CELL SPLITS...BUT SO FAR NOT MUCH MOVEMENT OFF OF THE BOUNDARY AS
OF YET. IF A RIGHT MOVER CAN MATERIALIZE...AN ISOLATED TORNADO
COULD OCCUR.

NOW TO THE QUESTION OF CONVECTIVE CHANCES. THE LATEST SHORT-TERM
MODEL GUIDANCE SUGGESTS THAT THE ONGOING ACTIVITY WILL REMAIN
WIDELY SCATTERED INTO THE EVENING. CONVECTION NOW ORGANIZING OVER
NORTH CENTRAL TX...IN ASSOCIATION WITH THE APPROACH OF THE UPPER
TROUGH OVER WEST TX...WILL BECOME MORE LINEAR IN NATURE AND LIFT
NORTHEAST INTO SOUTHEAST OK LATE THIS EVENING...AND INTO NW AR
MAINLY AFTER MIDNIGHT. I HAVE LOWERED POPS OVER NW AR THIS EVENING
BASED ON THIS REASONING.

LACY

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   51  72  43  76 /  20  10   0   0
FSM   59  72  45  76 /  70  20   0   0
MLC   55  73  44  77 /  60  10   0   0
BVO   49  71  41  75 /  20  10   0   0
FYV   55  68  38  72 /  60  20   0   0
BYV   53  67  40  71 /  70  30   0   0
MKO   55  71  43  75 /  50  10   0   0
MIO   51  69  39  74 /  30  20   0   0
F10   55  72  44  75 /  30  10   0   0
HHW   60  75  45  77 /  70  20   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 10 PM SUNDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ059-OKZ060-OKZ061-OKZ064-OKZ065-OKZ066.

AR...NONE.
&&

LONG TERM....30
Hazardous weather outlook, Apr 10, 9:25 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
925 PM CDT SUN APR 10 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
925 PM CDT SUN APR 10 2011

...SEVERE STORMS POSSIBLE TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OF A LINE FROM MIAMI TO OKEMAH.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...SOUTHEAST OF A LINE FROM MIAMI TO OKEMAH.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA.
	ONSET...AFTER MIDNIGHT.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA.
	ONSET...AFTER MIDNIGHT.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...

THUNDERSTORMS HAVE DEVELOPED FROM SOUTH CENTRAL INTO NORTHEAST
OKLAHOMA THIS EVENING. A FEW OF THESE STORMS COULD BECOME
SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS.
AN ISOLATED TORNADO IS REMOTELY POSSIBLE IF A RIGHT MOVER CAN
MATERIALIZE. RAINFALL AMOUNTS COULD TOP A HALF INCH TO AS MUCH AS
AN INCH LOCALLY...MAINLY OVER SOUTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. THIS AMOUNT OF RAIN WOULD LIKELY NOT CAUSE FLOODING
ISSUES...ESPECIALLY GIVEN THE RECENT DROUGHT CONDITIONS. THE
STORMS WILL LIKELY ORGANIZE INTO A BROKEN LINE AND MOVE OUT OF
NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA BY EARLY MONDAY MORNING.

THE FIRE DANGER HAS DECREASED AS WINDS HAVE SUBSIDED ACROSS THE
ENTIRE AREA THIS EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...HIGH FIRE DANGER POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER
		POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...

STRONG NORTHWEST WINDS AND LOW RELATIVE HUMIDITIES WILL KEEP THE
FIRE DANGER HIGH AND NEAR VERY HIGH WEST OF HIGHWAY 75 IN
NORTHEAST OKLAHOMA. A HIGH OR VERY HIGH FIRE DANGER WILL CONTINUE
THROUGH MUCH OF NEXT WEEK DUE TO THE ONGOING DRY CONDITIONS.

THUNDERSTORM CHANCES WILL INCREASE LATE WEDNESDAY NIGHT INTO
THURSDAY AS AN UPPER LEVEL STORM SYSTEM AFFECTS THE REGION. AT
THIS TIME...THE SEVERE RISK APPEARS LOW.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 10, 10:39 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1039 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             BARON                   35.92N 94.62W
04/10/2011  E0.75 INCH       ADAIR              OK   EMERGENCY MNGR

&&

PBS
Special weather statement, Apr 10, 10:48 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1048 PM CDT SUN APR 10 2011

OKZ049-073-075-110430-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
1048 PM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND SOUTHWESTERN
     LATIMER

AT 1048 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
BLANCO...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HIGGINS...GOWEN...BLANCO...
HARTSHORNE...HAILEYVILLE...DOW AND BACHE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3451 9579 3452 9578 3451 9573 3455 9568
      3459 9568 3459 9588 3460 9589 3466 9589
      3504 9554 3479 9523 3448 9578
TIME...MOT...LOC 0348Z 225DEG 46KT 3460 9578

LACY
Local storm report, Apr 10, 11:07 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1107 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             BARON                   35.92N 94.62W
04/10/2011  E2.00 INCH       ADAIR              OK   EMERGENCY MNGR

&&

PBS
Special weather statement, Apr 10, 11:22 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1122 PM CDT SUN APR 10 2011

OKZ075-110445-
LATIMER OK-
1122 PM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     LATIMER

AT 1122 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF HIGGINS...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILBURTON...HIGGINS...DAMON...PANOLA
AND RED OAK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3476 9552 3480 9552 3507 9524 3507 9522
      3496 9496 3495 9500 3492 9500 3469 9544
      3469 9547
TIME...MOT...LOC 0422Z 231DEG 44KT 3478 9543
Local storm report, Apr 10, 11:27 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1127 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 PM     TSTM WND GST     WEBBERS FALLS           35.51N 95.13W
04/10/2011  M58 MPH          MUSKOGEE           OK   MESONET

&&

PBS
Special weather statement, Apr 10, 11:40 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1140 PM CDT SUN APR 10 2011

OKZ049-073-075-110530-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
1140 PM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN PITTSBURG...NORTHERN PUSHMATAHA AND SOUTHWESTERN
     LATIMER

AT 1140 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 20 MILES SOUTHWEST
OF HAILEYVILLE...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...YANUSH...HIGGINS...GOWEN...
HARTSHORNE...HAILEYVILLE...DOW AND SARDIS.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. BE ALERT IN CASE THE ADVISORY IS UPGRADED TO A
WARNING.

LAT...LON 3459 9568 3459 9579 3466 9585 3503 9547
      3466 9521 3453 9568
TIME...MOT...LOC 0440Z 238DEG 42KT 3464 9569

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 10:24 PM CDTSevere Thunderstorm WarningTSAWashington51 min
Apr 10, 10:55 PM CDTSevere Thunderstorm WarningTSAWashington29 min
Apr 10, 11:14 PM CDTSevere Thunderstorm WarningTSAMadison28 min
Apr 10, 11:32 PM CDTSevere Thunderstorm WarningTSACarroll32 min
Apr 11, 12:27 AM CDTSevere Thunderstorm WarningTSAMadison, Washington33 min
Apr 11, 12:48 AM CDTSpecial Weather StatementTSACarroll27 min
Apr 11, 12:56 AM CDTSpecial Weather StatementTSACrawford34 min
Apr 11, 1:01 AM CDTSpecial Weather StatementTSASebastian29 min
Apr 10, 8:10 PM CDTSpecial Weather StatementTSADelaware35 min
Apr 10, 8:53 PM CDTSpecial Weather StatementTSAWagoner37 min
Apr 10, 9:35 PM CDTSpecial Weather StatementTSADelaware, Mayes25 min
Apr 10, 9:39 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Wagoner22 min
Apr 10, 9:49 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg41 min
Apr 10, 10:14 PM CDTSpecial Weather StatementTSAAdair46 min
Apr 10, 10:41 PM CDTSevere Thunderstorm WarningTSAMuskogee, Sequoyah34 min
Apr 10, 10:48 PM CDTSpecial Weather StatementTSAPittsburg42 min
Apr 10, 11:00 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee30 min
Apr 10, 11:14 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah31 min
Apr 10, 11:22 PM CDTSpecial Weather StatementTSALatimer23 min
Apr 10, 11:40 PM CDTSpecial Weather StatementTSAPittsburg50 min
Apr 10, 11:45 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg45 min
Apr 11, 12:16 AM CDTSpecial Weather StatementTSASequoyah29 min
Apr 11, 12:27 AM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah22 min
Apr 11, 1:48 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha57 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.